New particular solutions of the problem of motion of a rigid body about a fixed point
Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 36-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_1_a7,
author = {Yu. A. Arkhangel'skii},
title = {New particular solutions of the problem of motion of a rigid body about a fixed point},
journal = {Doklady Akademii Nauk},
pages = {36--38},
year = {1964},
volume = {159},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a7/}
}
Yu. A. Arkhangel'skii. New particular solutions of the problem of motion of a rigid body about a fixed point. Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 36-38. http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a7/